On groups and semigroups of spectral operators on a Banach space

Sourour, Ahmed Ramzy: On groups and semigroups of spectral operators on a Banach space. In: Acta scientiarum mathematicarum, (36) 3-4. pp. 291-294. (1974)

[img]
Preview
Cikk, tanulmány, mű
math_036_fasc_003_004_291-294.pdf

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 291-294
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 294. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14494

Actions (login required)

View Item View Item